RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 2(278), Pages 145–202 (Mi umn4585)  

The topology of four-dimensional manifolds

Yu. P. Solov'ev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (4052 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:2, 167–232

Bibliographic databases:

UDC: 513.83
MSC: 57M50, 57R60, 57R80
Received: 10.09.1990

Citation: Yu. P. Solov'ev, “The topology of four-dimensional manifolds”, Uspekhi Mat. Nauk, 46:2(278) (1991), 145–202; Russian Math. Surveys, 46:2 (1991), 167–232

Citation in format AMSBIB
\Bibitem{Sol91}
\by Yu.~P.~Solov'ev
\paper The topology of four-dimensional manifolds
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 2(278)
\pages 145--202
\mathnet{http://mi.mathnet.ru/umn4585}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1125274}
\zmath{https://zbmath.org/?q=an:0764.57001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46..167S}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 2
\pages 167--232
\crossref{https://doi.org/10.1070/RM1991v046n02ABEH002744}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HE85700004}


Linking options:
  • http://mi.mathnet.ru/eng/umn4585
  • http://mi.mathnet.ru/eng/umn/v46/i2/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:660
    Full text:364
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020